This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
in May i developed small red bumps on my outer vaginal lips (about 5 bumps in total). they were very itchy. i went to the gynecologist who did a rapid herpes test and i was negative. she said there was a bit of yeast in the culture, but nothing otherwise. 2 weeks later i developed small, reddish bumps all over my legs, with most concentrated on my butt. they lasted 8 days and went away with prednisone. as they went away, they became larger, and flatter and developed a white ring around them. every once in a while i feel a tingling on my face/lip/cheek area and a small red hive will appear, but it never blisters like HSV-1 would.
fast forward 6 months (no symptoms in between), i go to the gyno for my annual exam. and my pap smear is abnormal (dysplasia). i need to go back for tests to see if cervical cancer has developed. i did receive my Gardasil shot 5 to 6 years ago.
do these rashes appear to be related to the abnormal pap smear, signifying some underlying disease?
I also have only been sexually active for 6 months (intercouse), but have done oral prior to having intercourse for several years. No sexual contact was done prior to completing all 3 Gardasil shots. I am currently 19 years old and have been taking birth control for 5 years.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.